# SDR YENA20151121602

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 44,648 hours, 15,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 PAX DOOR SILL, STR 23 LT, FRAME 68, 2" FROM OTBD SIDE, HAS CORROSION.  R & R L2 PAX DOOR SILL, STR 23LT FRAME 66-68 IAW SRM 53-41-14, FIG 21; 51-42-11, PAR 6 & 7; 51-44-11, PAR 2.
